Buy it Again
Mucinex Sinus-Max Day & Night Medicine Maximum Strenght Caplets - 20 Count

Mucinex Sinus-Max Day & Night Medicine Maximum Strenght Caplets - 20 Count

Day & Night, Maximum Strength, Caplets

Other Information: Store between 68 - 77 degrees F (20 - 25 degrees C). Misc: For ages 12+. Maximum strength (Per 4-hour dose). Day: Acetaminophen: Pain reliever; Guaifenesin; Expectorant; Phenylephrine HCI; Nasal decongestant. Relieves sinus pressure, headache & congestion. Thins & loosens mucus. Night: Pain reliever; Diphenhydramine HCI; Antihistamine/cough suppressant; Phenylephrine HCI; Nasal decongestant. Relieves nasal congestion, sinus pressure & pain. Relieves runny nose, sneezing & cough. Tamper Evident: Do not use if carton is damaged or if printed seal on blister is broken or missing. Keep carton for complete product information. Do not take the day and night caplets at the same time. Do not take more than a total of 12 caplets in a 24-hour period. Do not take the first dose of the night caplets sooner than 4 hours after the last dose of the day caplets unless directed by a doctor. Take only as directed. www.mucinex.com. Made in England.
Active Ingredients: In Each Caplet: Mucinex Sinus-Max Day: Acetaminophen (325 mg), Guaifenesin (200 mg), Phenylephrine HCl (5 mg). In Each Caplet: Mucinex Sinus-Max Night: Acetaminophen (325 mg), Diphenhydramine HCl (12.5 mg), Phenylephrine HCl (5 mg). Purpose: Mucinex Sinus-Max Day: Pain Reliver, Expectorant, Nasal Decongestant. Purpose: Mucinex Sinus-Max Night: Pain Reliver, Antihistamine/Cough Suppressant, Nasal Decongestant. Inactive Ingredients: Day Only: Croscarmellose Sodium, Crospovidone, FD&C Red 40 Aluminum Lake, FD&C Yellow 6 Aluminum Lake, Magnesium Stearate, Microcrystalline Cellulose, Polyethylene Glycol, Polyvinyl Alcohol, Povidone, Talc, Titanium Dioxide. Inactive Ingredients: Night Only: Croscarmellose Sodium, Crospovidone, FD&C Blue 1, FD&C Blue 2, Ferric Oxide Yellow, Methacrylic Acid -Ethyl Acrylate Copolymer (1:1) Type A, Mica, Microcrystalline Cellulose, Polyethylene Glycols, Polyvinyl Alcohol, Povidone K29/32, Sodium Bicarbonate, Talc, Titanium Dioxid
Product Attributes
Warning Contains: Warnings: Allergy alert: Acetaminophen may cause severe skin reactions. Symptoms may include: skin reddening; blisters; rash. If a skin reaction occurs, stop use and seek medical help right away. Liver warning: This product contains acetaminophen. Severe liver damage may occur if you take: more than 12 caplets in 24 hours, which is the maximum daily amount; with other drugs containing acetaminophen; 3 or more alcoholic drinks daily while using this product. Do not use: with any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist; with any other drug containing diphenhydramine, even one used on the skin (night only); if you are now taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric, or emotional conditions, or Parkinson's disease), or f
Directions Directions: Do not take more than directed (see overdose warning); Do not take more than 12 caplets in any 24-hour period. Adults and Children 12 Years of Age and Older: Take 2 caplets every 4 hours. Children Under 12 Years of Age: Do not use.
About the Producer Reckitt Benckiser

Disclaimer

Product details/images for convenience only.  Consult Product label for the most current and accurate information.  We assume no liability for any inaccuracies/misstatements about Products listed on our website/app.